my daughter is 13 years old , she is taking minirin 2 months ago and the course duration is 3 months, she suffers from terrible leg pain, she woke up about 5 times complaing from the pain in the right or left upper part of the leg , the attacks each time in different leg, takes about 15 : 30 minutes ,sometimes it is like a spasm or burning, do you think this is the side effect of the medicine
No - the leg pain is unlikely to be caused by the Minirin. If these pains continue your daughter should see her doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Is deep groin pain and weak leg muscles a side effect of fentanyl patchs. I'm on 25mcg every 2 days?
Posted 13 Sep 2011 • 4 answers
Posted 17 Oct 2011 • 3 answers
Posted 1 Aug 2012 • 2 answers
Side Effect - My left leg from my ankle to the top pf my waist has spasms and so much pain I 't walk
Posted 27 Oct 2015 • 2 answers
Posted 6 Apr 2016 • 0 answers